Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Undecidable Problems Involving Elementary Functions of a Real Variable

Daniel Richardson
The Journal of Symbolic Logic
Vol. 33, No. 4 (Dec., 1968), pp. 514-520
DOI: 10.2307/2271358
Stable URL: http://www.jstor.org/stable/2271358
Page Count: 7
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Undecidable Problems Involving Elementary Functions of a Real Variable
Preview not available

Page Thumbnails

  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520